MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3515-B
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The angiosculpt device was used in the proximal lad.Upon removal, the angiosculpt got stuck on the non-manufacturer's guidewire, thus were removed as a unit.The lesion was rewired and the procedure was completed with a nse device.No patient injury reported.This adverse event is being reported because the angiosculpt got stuck on a non-manufacturer's guide wire and removed as a unit.Placement of a new guide wire was necessary to complete the procedure.
 
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Foreign: (b)(6).The angiosculpt device has not been returned by the facility, thus no returned product investigation was performed.Per the ifu, if unusual resistance is felt when the catheter is being manipulated, carefully remove the entire catheter system.
 
Additional Manufacturer Narrative
The angiosculpt device was returned for evaluation.Visual inspection found no unusual characteristic of the device.During functional testing, a laboratory 0.014" sion blue guidewire was activated with saline and inserted through the distal tip and through the rest of the device with no issues.The device intact to the guidewire was inserted through a laboratory 6f introducer sheath with no issues.Using an indeflator filled with water, the device was pressurized to nominal (10 atm), but the balloon was unable to inflate due to dried contrast in the inflation lumen and balloon.The device and guidewire were removed from the introducer sheath with no issues; however, the angiosculpt device was stuck and unable to be removed from the guidewire.The root cause of the angiosculpt being stuck on the guidewire could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer name and site name were updated from spectranetics to philips image guided therapy corporation to match the information on the product label.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT EVO RX PTCA
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
ana tan
5055 brandin court
fremont, CA 94538
MDR Report Key14418421
Report Number3005462046-2022-00020
Device Sequence Number20199859
Product Code NWX
UDI-Device Identifier00813132026936
UDI-Public00813132026936
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2024
Device Model Number2200-3515-B
Device Catalogue Number2200-3515-B
Device Lot NumberG21080058
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer06/01/2022
06/01/2022
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date06/23/2022
08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASAHI: 0.014" SION BLUE GUIDEWIRE.; ASAHI: 6F HYPERION GUIDE CATHETER.; TERUMO: 6F INTRODUCER SHEATH.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown